MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, when we took the accucath out of the package it was bent to the left and when the safety was hit the needle didn't retract and it stayed outside.It did not impact the patient.She opened the packaging and got everything set up.When she popped off the cap to the accucath it looked off to me.She restarted and opened another accucath kit instead.06/10/2025: the returned device exhibited a bent needle.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent needle was confirmed but the cause is unknown.A single photograph of a 20g accucath ace intravascular catheter system housing was returned for evaluation.The catheter had been deployed off of the housing, but the needle had not been retracted.The needle cannula was bent where it exited the housing.It is likely that the bend in the needle prevented proper needle retraction as reported by the customer.The exact cause of the bend in the needle is unknown.It is possible for the needle to become bent due to rough shipping/storage conditions or during device use.The device is packaged with a protective guard over the needle which should reduce the occurrence of bent needles due to shipping/storage.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22352657
Report Number3006260740-2025-04366
Device Sequence Number15608658
Product Code FOZ
UDI-Device Identifier00801741138010
UDI-Public(01)00801741138010(11)250208(17)260430(10)REJZ1181
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue NumberAC1202252
Device Lot NumberREJZ1181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown